# SDR ASAA2023041142811

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,883 hours, 9,952 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #1 ENG. FAN BLADE LUBE FRONT SPINNER CONE WHITE ANTI EROSION PAINT MISSING BEYOND LIMIT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FRONT SPINNER CONE REF AMM 72-21-01.
